# SDR FDKA200705238

- Difficulty date: May 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Elevator
- Part number: 14534370414
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SURFACE OF RIGHT ELEVATOR IS DAMAGED 3.6 INCHES FROM THE OUTBOARD END.  THE DAMAGE HAS BEEN REPAIRED.
